ASPIRIN- aspirin tablet, coated
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
for the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief.
Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction, which may include:
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you
take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
have had stomach ulcers or bleeding problems
take a blood thinning (anticoagulant) or steroid drug
are age 60 or older
have 3 or more alcoholic drinks every day while using this product
take more or for a longer time than directed
stomach bleeding warning applies to you
you have a history of stomach problems, such as heartburn
you have asthma
you have high blood pressure, heart disease, liver cirrhosis, or kidney disease
you are taking a diuretic
taking a prescription drug for
These could be signs of a serious condition.
ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
drink a full glass of water with each dose
adults and children 12 years and over: take 1 to 2 tablets every 4 hours not to exceed 12 tablets in 24 hours unless directed by a doctor
children under 12 years: do not use unless directed by a doctor
black iron oxide, cellulose, colloidal anhydrous silica, corn starch, D&C yellow #10 aluminum lake, FD&C yellow #6 aluminum lake, hypromellose, polydextrose, polyethylene glycol, polyvinyl acetate phthalate, propylene glycol, shellac wax, simethicone, sodium alginate, sodium bicarbonate, stearic acid, talc, titanium dioxide, triacetin, triethyl citrate
Compare to the active ingredient in Ecotrin®†
Aspirin 325 mg
Pain reliever (NSAID)
**Talk to your doctor or other healthcare provider before using this product for your heart.
125 ENTERIC COATED TABLETS
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
†This product is not manufactured or distributed by Medtech Products Inc., owner of the registered trademark Ecotrin®.
Distributed by: CVS Pharmacy, Inc.
One CVS Drive, Woonsocket, RI 02895
© 2019 CVS/pharmacy V-11112
aspirin tablet, coated
|Labeler - CVS Pharmacy (062312574)|
|LNK International, Inc.||832867894||MANUFACTURE(69842-927)|
|LNK International, Inc.||868734088||MANUFACTURE(69842-927) , PACK(69842-927)|
|LNK International, Inc.||967626305||PACK(69842-927)|
|LNK International, Inc.||038154464||PACK(69842-927)|
© 2020 FDA.report
This site is not affiliated with or endorsed by the FDA.